# SDR AALA201903229018

- Difficulty date: March 7, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 61,470 hours, 23,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472190202
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE AFT GALLEY FLOOR SUPPORT, FRAME 66, +Y765.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11.
